Header

UZH-Logo

Maintenance Infos

Approximated convex envelope of a function


Brighi, B; Chipot, M (1994). Approximated convex envelope of a function. SIAM Journal on Numerical Analysis, 31(1):128-148.

Abstract

The goal of this paper is to introduce the approximated convex envelope of a function and to estimate how it differs from its convex envelope. Such a problem arises in various physical situations where the function considered is some energy that has to be minimized.This study is a first step toward understanding how to approximate the quasi-convex envelope of a function. The importance of this issue is due to the various applications that are encountered, in particular, in the field of material science. ©1994 (Copyright) Society for Industrial and Applied Mathematics

Abstract

The goal of this paper is to introduce the approximated convex envelope of a function and to estimate how it differs from its convex envelope. Such a problem arises in various physical situations where the function considered is some energy that has to be minimized.This study is a first step toward understanding how to approximate the quasi-convex envelope of a function. The importance of this issue is due to the various applications that are encountered, in particular, in the field of material science. ©1994 (Copyright) Society for Industrial and Applied Mathematics

Statistics

Citations

26 citations in Web of Science®
32 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

176 downloads since deposited on 26 Aug 2010
14 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:nonconvex energy, convex envelope, finite elements, approximation
Language:English
Date:1994
Deposited On:26 Aug 2010 14:22
Last Modified:06 Dec 2017 21:07
Publisher:Society for Industrial and Applied Mathematics
ISSN:0036-1429
Additional Information:©1994 (Copyright) Society for Industrial and Applied Mathematics
Publisher DOI:https://doi.org/10.1137/0731007
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0796.65009

Download

Download PDF  'Approximated convex envelope of a function'.
Preview
Filetype: PDF
Size: 1MB
View at publisher